# SDR ASAA0995788

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 500D-500L LBL 22 CORROSION ON NUT PLATES HOLES ON FLOOR TO SIDEWALL SUPPORT.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SIDEWALL SUPPORT.
